MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER

CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER
Catalog Number NIC71125U
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that the physician opened the package of a 125m cereglide 71 catheter (nic71125u / 31464782), before introducing the cereglide catheter, the physician noticed brisk saline leaking around the hub.The device was not introduced into the patient.There was no negative patient impact.On 09-jun-2025, additional information was received.The information indicated that the procedure date was on (b)(6) 2025.The device was replaced with another 125m cereglide 71 catheter (nic71125u) and the procedure was successfully completed without any issue.There was a delay of ¿maybe 1-2 minutes max,¿ but it was not clinically significant.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is nry/qjp.Section e.1: the initial reporter email address was not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (31464782) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 03-jul-2025.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4) the purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 125m cereglide 71 catheter was received contained in the decontamination pouch.Visual inspection was performed.No appearance of damage was noted.The catheter was flushed using a lab sample syringe, and fluid was observed leaking from the proximal shaft at the webbing segment of the luer hub.Microscopic inspection revealed a fracture on the shaft, exposing the internal wires.The catheter remained in one piece.The issue reported regarding a leakage from the hub of the catheter is confirmed based on the fractured shaft.This damage suggest that the catheter may have been subjected to excessive force during device preparation, as according to risk documentation, saline leakage due to a damaged hub is a potential effect of failure that can occur due to improper storage and handling of the catheter.It should be noticed that devices undergo 100% inspection for exposed wire inside the hub during hub injection molding process, and 100% inspection for catheter kinks or damages during catheter loading into hoop.Thus, it is not likely that the device left the facility in a damaged condition; intra-operative factors may have contributed to the issue reported, however, with the amount of information available, a root cause cannot be established.A review of manufacturing documentation associated with this lot (31464782) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reached as to the cause of the event reported, the instruction for use (ifu) contains the following precautions: before removing the intermediate catheter from the packaging hoop dispenser, rotate the luer on the packaging hoop 90 degrees.Gently remove the catheter and accessories from the hoop and inspect prior to use to verify that they are undamaged.Caution: do not use a catheter that has been damaged in any way.If damage is detected, replace with another catheter that is not damaged.Do not advance or withdraw an intravascular device against resistance until the cause of the resistance is determined by fluoroscopy.Movement of the device against resistance could damage the device or cause patient injury.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: the manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22181039
Report Number3007628272-2025-00025
Device Sequence Number20974952
Product Code NRY
UDI-Device Identifier10886704085423
UDI-Public(01)10886704085423(17)270930(10)31464782
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNIC71125U
Device Lot Number31464782
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/03/2025
07/07/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/03/2025
07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown